zbMATH — the first resource for mathematics

Second order optimality conditions for the extremal problem under inclusion constraints. (English) Zbl 1029.49014
Summary: We establish second order optimality conditions for the problem of minimizing a function \(f\) on the solution set of an inclusion \(0 \in F(x)\), where \(f\) and the support function of the set-valued map \(F\) have compact second order approximations at \(\bar x\) .

49J52 Nonsmooth analysis
90C46 Optimality conditions and duality in mathematical programming
49J53 Set-valued and variational analysis
Full Text: DOI
[1] Allali, K.; Amahroq, T., Second order approximations and primal and dual necessary optimality conditions, Optimization, 3, 229-246, (1997) · Zbl 0877.49024
[2] Amahroq, T.; Gadhi, N., On the regularity condition for vector programming problems, J. global optim., 21, 435-443, (2001) · Zbl 1175.90409
[3] Ben-Tal, A.; Zowe, J., Necessary and sufficient optimality conditions for a class of nonsmooth minimization problems, Math. programming, 24, 70-91, (1982) · Zbl 0488.90059
[4] Ben-Tal, A.; Zowe, J., A unified theory of first and second order conditions for extremum problems in topological vector spaces, Math. programming study, 19, 39-76, (1982) · Zbl 0494.49020
[5] Cominetti, R., Metric regularity, tangent sets and second order optimality conditions, Appl. math. optim., 21, 265-287, (1990) · Zbl 0692.49018
[6] P.H. Dien, Locally Lipschitzian set-valued maps and general extremal problems with inclusion constraints, Thesis, Hanoi, 1983 · Zbl 0563.49017
[7] Dien, P.H.; Sach, P.H., Second order optimality conditions for the extremal problem under inclusion constraints, Appl. math. optim., 20, 71-80, (1989) · Zbl 0679.90063
[8] Hiriart-Urruty, J.B.; Strodiot, J.J.; Nguyen, H.V., Generalized Hessian matrix and second order conditions for a problem with C1,1 data, Appl. math. optim., 11, 43-56, (1984) · Zbl 0542.49011
[9] Kawasaki, H., An envelope-like effect of infinitely many inequality constraints on second order necessary conditions for minimization problems, Math. programming, 41, 73-96, (1988) · Zbl 0661.49012
[10] Lebourg, G., Valeur moyenne pour gradient généralisé, C. R. acad. sci. Paris, 281, 795-797, (1975) · Zbl 0317.46034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.